# SDR SWIA201231620

- Difficulty date: August 25, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 14,443 hours, 17,528 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING GEAR LEVER DOWN RECEIVED GEAR DISAGREE WARNING MESSAGE.  (FLT 4793)  REPLACED NLG PRIORITY VALVE IN REFERENCE TO AMM.  P/N:  4622  S/N OFF:  1553A.
